Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nonnegatively curved vector bundles with large normal holonomy groups


Author: Kristopher Tapp
Journal: Proc. Amer. Math. Soc. 136 (2008), 295-300
MSC (2000): Primary 53Cxx
Published electronically: October 12, 2007
MathSciNet review: 2350416
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: When $ B$ is a biquotient, we show that there exist vector bundles over $ B$ with metrics of nonnegative curvature whose normal holonomy groups have arbitrarily large dimension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53Cxx

Retrieve articles in all journals with MSC (2000): 53Cxx


Additional Information

Kristopher Tapp
Affiliation: Department of Mathematics and Computer Science, Suffolk University, Fenton Building, Room 621, 32 Derne St., Boston, Massachusetts 02114
Email: ktapp@mcs.suffolk.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08983-6
PII: S 0002-9939(07)08983-6
Keywords: Nonnegative curvature, biquotient, holonomy
Received by editor(s): April 21, 2006
Received by editor(s) in revised form: October 23, 2006
Published electronically: October 12, 2007
Additional Notes: The author was supported in part by NSF grant DMS–0303326.
Communicated by: Jon G. Wolfson
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.